Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2016, 9:14 PM EDT for 4 counties in Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2016, 9:14 PM EDT (01:14 UTC)
- Expired
- Jun 20, 2016, 9:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
771
WUUS51 KILN 210114
SVRILN
INC029-041-047-137-210145-
/O.NEW.KILN.SV.W.0085.160621T0114Z-160621T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
914 PM EDT MON JUN 20 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
NORTH CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
NORTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 945 PM EDT.
* AT 914 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
OLDENBURG...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BATESVILLE...BROOKVILLE...OLDENBURG...BLOOMING GROVE...COLUMBIA...
METAMORA...ST. LEON...LAUREL...CEDAR GROVE...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...HUNTERSVILLE...EVERTON...
INTERSTATE 74 AT STATE ROUTE 101...BUENA VISTA AND SAINT PETER.
THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 147 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3964 8525 3954 8504 3953 8504 3953 8500
3945 8484 3929 8499 3925 8523 3937 8530
3960 8530
TIME...MOT...LOC 0114Z 316DEG 25KT 3948 8524
HAIL...<.75IN
WIND...60MPH
$$
KC2 follow-up statements
639
WWUS51 KILN 210127
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EDT MON JUN 20 2016
INC029-041-047-137-210145-
/O.CON.KILN.SV.W.0085.000000T0000Z-160621T0145Z/
FAYETTE IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
927 PM EDT MON JUN 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHERN FAYETTE...NORTH CENTRAL DEARBORN...NORTHEASTERN RIPLEY
AND FRANKLIN COUNTIES...
AT 926 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLDENBURG...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...BROOKVILLE...OLDENBURG...BLOOMING GROVE...COLUMBIA...
METAMORA...ST. LEON...LAUREL...CEDAR GROVE...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...HUNTERSVILLE...EVERTON...
INTERSTATE 74 AT STATE ROUTE 101...BUENA VISTA AND SAINT PETER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3960 8517 3954 8504 3953 8504 3953 8500
3945 8484 3929 8499 3925 8523 3937 8530
3953 8530
TIME...MOT...LOC 0126Z 322DEG 20KT 3943 8523
HAIL...<.75IN
WIND...60MPH
$$928
WWUS51 KILN 210141
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EDT MON JUN 20 2016
INC029-041-047-137-210150-
/O.EXP.KILN.SV.W.0085.000000T0000Z-160621T0145Z/
FAYETTE IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
941 PM EDT MON JUN 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE...NORTH
CENTRAL DEARBORN...NORTHEASTERN RIPLEY AND FRANKLIN COUNTIES WILL
EXPIRE AT 945 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN AND EAST CENTRAL INDIANA.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3960 8517 3954 8504 3953 8504 3953 8500
3945 8484 3929 8499 3925 8523 3937 8530
3953 8530
TIME...MOT...LOC 0139Z 316DEG 25KT 3943 8523
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 20, 8:00 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 800 PM EDT MON JUN 20 2016 .SYNOPSIS... A cold front will move across the area tonight and stall out across Kentucky during the day on Tuesday. Multiple rounds of showers and thunderstorms will be possible Wednesday into Thursday. Severe weather will be possible this evening and then again Wednesday into Wednesday night. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A cold front will move through the region tonight. As showers and thunderstorms move through the area a few of them could be severe with damaging winds the primary threat. In addition some brief heavy downpours will also be possible. Made only minor adjustments to temperatures for the overnight hours. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Cold front will continue to move south and then stall out across Kentucky. This will keep some showers and thunderstorms across the south during the day on Tuesday before tapering off by Tuesday evening. A lull in the precipitation will occur for most of Tuesday night with some thunderstorm activity beginning to move into extreme southwest portions of the region by late Tuesday night. Temperatures will be slightly cooler on Tuesday with high temperatures in the low to middle 80s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... An active convective period is expected Wednesday into Thursday. A northwest-southeast oriented warm front will initially stretch from northwest Iowa to southwest Kentucky Wednesday morning. This front will lift northeast through the day, reaching the ILN forecast area by Wednesday evening and becoming more diffuse as it lifts into northeast Ohio Wednesday night. Meanwhile a developing surface low will track east from the Plains into the southern Great Lakes. Northwest flow aloft will bring a ripple of weak H5 shortwaves and PVA through the region, parallel to the warm front, enhancing the synoptic lift during this period. Anomalously high moisture will be in place with PWATs increasing to 1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations above normal). The atmosphere will become very unstable south of the front during the day, with the ILN forecast area progged to be on the northern edge of this instability gradient. In addition, bulk shear will be very impressive for this time of year with 0-6km values around 50-60 knots, supportive for organized storms. Needless to say, the ingredients are coming into place for a potentially significant MCS across the region, with a good chance for it affecting the ILN CWA. This far out, there is lower confidence in timing, storm hazards, and impacted locations. Models continue to show a muddled QPF field and are struggling to some extent with convective feedback from elevated activity to our west Tuesday night. The 20.12Z NAM in particular has shown the greatest run-to-run change, shifting a bit more northeast. Leaned more on the GFS/ECMWF and ensembles for this forecast given their better consistency. Isolated/scattered activity will be possible along the front during the morning, but the best chance for strong to severe storms impacting the ILN CWA will come in the later afternoon and evening timeframe when surface based instability will be highest. All storm hazards (gusty winds, large hail, flash flooding, and perhaps an isolated tornado) will be in play given the instability, impressive shear/hodographs, and frontal boundary in place. Showers and storms will continue Wednesday night into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard deviations above normal) develops. Given ~2 inch PWATs, deep warm cloud layers, tall/skinny CAPE, and very strong moisture transport, resultant training of heavy rain over the same areas may lead to flash flooding if multiple cells generate and merge along the boundary Wednesday into Wednesday night. A cold front will push through the southern CWA on Thursday with precip chances tapering off behind it. High pressure at the surface and aloft will provide a dry and mostly sunny period Friday and Saturday. Upper ridge axis will push east on Sunday, with upper trough and cold front bringing the next chance for precip Sunday into Monday. Temperatures will generally remain above normal through the period. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... A cold front is currently stretched across northern Indiana and northern Ohio. This front will push south across the FA late this evening through the overnight period. -SHRA and TS have developed ahead of the frontal boundary across Indiana and will push S/SE thru western terminals this evening. Still some uncertainty regarding maintenance of this activity as it pushes south given loss of diurnal heating/reduced instby. Nevertheless, do think that western/central parts of the area have best chance of seeing -SHRA and/or TS. Main concern with activity will be brief gusty winds and reduced VSBYs. As front approaches from the north around/after 06z, expect that MVFR CIGs will develop and overspread area. There is some model disagreement in regards to how low the CIGs will be in the 06z-12z time frame, but expect that ample low level moisture should allow for at least MVFR CIGs, with best chance of IFR for eastern terminals of KCMH and KLCK. However, confidence didn't warrant inclusion of IFR CIGs in the TAFs at this time. As front pushes through, a few showers may re-develop behind initial activity and push through central/southern parts of area toward 12z. With waning instability and lack of strong surface convergence, expect that activity will be isolated in coverage. Winds will slowly shift from westerly to northwesterly through the TAF period with passage of front. Gusts of around 20kts are possible Tuesday afternoon. OUTLOOK...Showers and thunderstorms will again be possible Wednesday into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...Kurz AVIATION...KC
Hazardous weather outlook, Jun 20, 8:09 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 809 PM EDT MON JUN 20 2016 INZ073>075-080-KYZ089>100-OHZ026-034-035-043>046-055-056-064-065-073- 074-077>082-088-220015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-FRANKLIN OH-LICKING- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 809 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT. INZ050-058-059-066-OHZ042-051>054-060>063-070>072-220015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-MIAMI-CHAMPAIGN-CLARK- MADISON-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON- 809 PM EDT MON JUN 20 2016 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Jun 20, 7:00 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 700 PM EDT MON JUN 20 2016 OHZ034-042-202330- MERCER OH-DARKE OH- 700 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHERN DARKE COUNTIES UNTIL 730 PM EDT... AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT RECOVERY...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... UNION CITY...ANSONIA...BURKETTSVILLE...ROSSBURG...NEW WESTON... NORTH DAYTON...ELDORA SPEEDWAY...SHARPS CROSSING...BROCK... ROSE HILL...COSMOS AND STATE ROUTE 47 AT US ROUTE 127. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4024 8450 4009 8481 4038 8480 4042 8472 TIME...MOT...LOC 2300Z 325DEG 19KT 4032 8477 KURZ
Special weather statement, Jun 20, 7:24 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT MON JUN 20 2016
OHZ042-210000-
DARKE OH-
724 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY UNTIL 800 PM EDT...
AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...UNION CITY...ANSONIA...NEW MADISON...
WAYNE LAKES...GETTYSBURG...HOLLANSBURG...PALESTINE...CASTINE...
UNION CORNERS...SHARPS CROSSING...COSMOS...PIKEVILLE...
ABBOTTSVILLE AND SHARPEYE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4027 8481 4031 8476 4009 8443 3992 8462
3992 8481
TIME...MOT...LOC 2324Z 310DEG 30KT 4013 8482Special weather statement, Jun 20, 7:59 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016
INZ050-058-059-OHZ042-051-060-061-210045-
WAYNE IN-FAYETTE IN-UNION IN-MONTGOMERY OH-MIAMI OH-PREBLE OH-
DARKE OH-
759 PM EDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE AND
UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHERN MONTGOMERY...
SOUTHWESTERN MIAMI...PREBLE AND SOUTHERN DARKE COUNTIES IN WEST
CENTRAL OHIO UNTIL 845 PM EDT...
AT 759 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO 6 MILES WEST OF NEW CASTLE...MOVING
SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...RICHMOND...TROTWOOD...CONNERSVILLE...
ENGLEWOOD...GREENVILLE...EATON...MORAINE...OAKWOOD...CENTERVILLE...
CAMBRIDGE CITY...LIBERTY...ARCANUM...CAMDEN...LEWISBURG...
HAGERSTOWN...NEW PARIS...WEST ALEXANDRIA AND NEW MADISON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 156.
I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 29.
I-75 IN OHIO BETWEEN MILE MARKERS 48 AND 54.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4001 8520 4000 8481 4006 8481 4011 8448
3970 8413 3953 8525 3963 8530
TIME...MOT...LOC 2359Z 315DEG 34KT 4004 8458 3990 8548
KCLocal storm report, Jun 20, 8:37 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT MON JUN 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 4 W ARCANUM 39.99N 84.62W
06/20/2016 DARKE OH LAW ENFORCEMENT
REPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE
INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD.
TIME ESTIMATED FROM RADAR.
&&Special weather statement, Jun 20, 8:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT MON JUN 20 2016
OHZ051-060-061-071-210115-
WARREN OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-
845 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
MONTGOMERY...CENTRAL MIAMI AND EAST CENTRAL PREBLE COUNTIES UNTIL 915
PM EDT...
AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
ENGLEWOOD...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...HUBER HEIGHTS...TROY...TROTWOOD...MIAMISBURG...
VANDALIA...ENGLEWOOD...FRANKLIN...TIPP CITY...MORAINE...CARLISLE...
WEST MILTON...NORTHRIDGE...WEST CARROLLTON...WEST ALEXANDRIA...
PLEASANT HILL...WEST CARROLLTON CITY...RIVERSIDE AND CLAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 17 AND 37.
I-75 IN OHIO NEAR MILE MARKER 38...AND BETWEEN MILE MARKERS 45 AND
77.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3992 8447 3992 8443 3999 8443 4008 8438
4011 8403 4004 8404 3954 8428 3971 8458
TIME...MOT...LOC 0045Z 312DEG 25KT 3989 8435
KCSpecial weather statement, Jun 20, 8:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 859 PM EDT MON JUN 20 2016 INZ058-059-066-210130- FRANKLIN IN-FAYETTE IN-UNION IN- 859 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES IN EAST CENTRAL INDIANA UNTIL 930 PM EDT... AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GLENWOOD...MOVING SOUTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... CONNERSVILLE...BROOKVILLE...OLDENBURG...GLENWOOD...BLOOMING GROVE... COLUMBIA...METAMORA...BUNKER HILL...LAUREL...NULLTOWN... ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA... PEPPERTOWN...ALPINE...EVERTON...BUENA VISTA AND FALMOUTH. THIS INCLUDES I-74 IN INDIANA NEAR MILE MARKER 146. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3972 8530 3948 8490 3931 8528 3933 8530 TIME...MOT...LOC 0059Z 317DEG 29KT 3958 8533 KC
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:59 PM EDT | Special Weather Statement | ILN | Fayette, Franklin | 31 min |
| Jun 20, 9:55 PM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jun 21, 12:36 AM EDT | Special Weather Statement | ILN | Ohio, Ripley | 39 min |
| Jun 21, 1:02 AM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
| Jun 21, 1:08 AM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio | 37 min |
| Jun 21, 1:17 AM EDT | Flash Flood Warning | ILN | Ripley | 3 hr |
| Jun 21, 2:21 AM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.